# SDR CA130208001

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Overtemp Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) ANTI-ICE DUCT WARNING MESSAGE, WHILE ON DOWNWIND TO LANDING.  SHORTLY AFTER, THE MESSAGE CHANGED TO, ANTI-ICE DUCT CAUTION MESSAGE AND THE ANTI-ICE PAGE SHOWED WING HEAT OFF. THE CREW REPORTED THAT THE ACFT WAS FLYING IN MODERATE TO SEVERE ICING CONDITIONS.  THE CREW FOLLOWED THE QRH, PERFORMING A SYS RESET.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND HIGH RESISTANCE THROUGH LOOPS A AND B OF THE LT WING, AND R & R CONNECTORS.  LOOP RESISTANCE WAS RE-CHECKED AND FOUND SATISFACTORY.
